# SDR SWIA200312163

- Difficulty date: July 3, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,886 hours, 47,508 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Part serial: 0244
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,409 hours, 2,800 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, GOT FLAP CONTROL FAULT WITH FLASHING NAC LIGHTS.  COULD NOT CLEAR ''CONTROL FAULT''.   VISUAL INSPECTION FOUND RT NACELLE APPROX. .2500 - .5000 INCH DOWN - ALL OTHER FLAP SEGMENTS UP.  COULD NOT DUPLICATE SQUAWK.  REPLACED FCU FOR TROUBLESHOOTING.  OPS CHECK GOOD .
